# SDR SIMA2018073015005

- Difficulty date: July 15, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 35,348 hours, 25,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FWD SIDE PANEL IS CRACKED LOWER MOST CORNER. REPAIRED PAX DOOR FWD STEPSHELL LOWER CORNER IAW SRM 52-10-04.
